# SDR GAIA99115

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90AX
- Make and model: Boeing 727222
- Aircraft serial: 20040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Section
- Condition: Corroded
- Location: Bs 344-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN 'HC' INSPECTION BEING PERFORMED IN OKC AT AAR REPAIR STATION, IT WAS DISCOVERED THAT THE HAT SECTION AT STATION 344 TO 360, RBL 19 IS CORRODED.  HAT SECTION REMOVED PER ATS DRAWING 2000-0373.  FABRICATED A NEW FLOOR PANEL IAW B727 SRM 53-20-2.  THIS DRAWING WAS DER RECOMMENDED AND ACO APPROVED MAY 25, 1999.  (M)
